# SDR 97ZZZX2522

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 2530 · Buffet/Galleys
- Part: Angle
- Condition: Corroded
- Location: Nr 4 Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVING CART COMPT ANGLE CORRODED.  REMOVED AND REPLACED ANGLE IAW BAC 727 SRM 51-10-6 AND SRM 51-20-04.
